# SDR SWIA2018080644959

- Difficulty date: July 21, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 36,673 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STRINGER 21L FROM BS 333 - 349 HAD CORROSION. REPLACED THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01.
